# SDR IPXA09M55928

- Difficulty date: May 1, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 69,657 hours, 10,806 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2889502
- Condition: Gouged
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C REPAIR SURVEY SEQ NR 286-W4-03 EXISTING REPAIR ON RT WING FIXED LE BETWEEN XOS 882-896 AT SLAT TRACK CUT OUT IS NOT PER SRM, HAS A GOUGE .071 AND HAS BLIND RIVETS.  REMOVED EXISTING REPAIR, FABRICATED AND INSTALLED REPLACEMENT REPAIR IAW MD-11 SRM VOL 1 57-10-00 REPAIR 23 FIG 21.
